# SDR ASAA0470016

- Difficulty date: August 30, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Engine: Ge CFM567B24
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 113A39107
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION OF FLAP CARRIAGE REQUIRED.  ACCOMPLISHED EA 5750-01976.
